Application of the theory of additive functionals to stochastic differential equations
Differencialʹnye uravneniâ, Tome 2 (1966) no. 11, pp. 1535-1540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_11_a13,
author = {E. I. Zheleznov},
title = {Application of the theory of additive functionals to stochastic differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1535--1540},
year = {1966},
volume = {2},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_11_a13/}
}
E. I. Zheleznov. Application of the theory of additive functionals to stochastic differential equations. Differencialʹnye uravneniâ, Tome 2 (1966) no. 11, pp. 1535-1540. http://geodesic.mathdoc.fr/item/DE_1966_2_11_a13/